MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG MEGASYSTEM-C TUMOR- AND REVISION SYSTEM; COUPLING FOR DIA-PHYSEAL SPACER,LINK® MEGASYSTEM-C,,TILASTAN

WALDEMAR LINK GMBH & CO.KG MEGASYSTEM-C TUMOR- AND REVISION SYSTEM; COUPLING FOR DIA-PHYSEAL SPACER,LINK® MEGASYSTEM-C,,TILASTAN
Model Number 15-8522/65
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Ultimately, according to the diagnostic report, the cone of the proximal stem with the femoral shaft diaphyseal partial replacement on the right broke on december 8, 2023 without external influence and should be sent to you for examination.On (b)(6) 2023 my right thigh was fitted with the following prosthesis model from your company link.Stem element 100mm and coupling proximal femur long 30mm and body 126° xxl 65mm with 20mm recess ring and 61mm expansion screw as well as l-head 22mm ceramic and cup bi mobile 56mm.[excerpt from patient letter].
 
Additional Manufacturer Narrative
Article number was only available for a combined article, but not for the affected article.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Ultimately, according to the diagnostic report, the cone of the proximal stem with the femoral shaft diaphyseal partial replacement on the right broke on (b)(6) 2023 without external influence and should be sent to you for examination.On (b)(6) 2023 my right thigh was fitted with the following prosthesis model from your company link.Stem element 100mm and coupling proximal femur long 30mm and body 126° xxl 65mm with 20mm recess ring and 61mm expansion screw as well as l-head 22mm ceramic and cup bi mobile 56mm.[excerpt from patient letter].

Brand Name
MEGASYSTEM-C TUMOR- AND REVISION SYSTEM
Common Device Name
COUPLING FOR DIA-PHYSEAL SPACER,LINK® MEGASYSTEM-C,,TILASTAN
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19259021
Report Number3004371426-2024-00039
Device Sequence Number14124564
Product Code KRO
UDI-Device Identifier04026575384068
UDI-Public04026575384068
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-8522/65
Device Catalogue Number15-8522/65
Device Lot Number2248002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale